# SDR SWIA202162347

- Difficulty date: August 19, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER, STGR 25L, BETWEEN APPROX. FS485 TO FS501 APPEARS CORRODED (MARKED).     (C-CHECK RO 11/5/2021)    REMOVED AND REPLACED TWO RIVETS FROM THE STRINGER 25L BETWEEN FS485 AND FS501 TO FOM REF CRJ 700 SRM 51-42-06-001-001-A01. REMOVED CORROSION ON STRINGER 25L BETWEEN FS485 AND FS501 REF CRJ 700 SRM 51-21-06-001-001-A01. RESTORED FINISH ON STGR25L BETWEEN FS485.00 AND FS501.00, TO A025. REF CRJ700 SRM 51-21-11-001-001-A01.
